# SDR DHL2006764001

- Difficulty date: May 16, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN COCKPIT LOOSE AND REMAINS ILLUMINATED IN FLIGHT.  RESECURED COCKPIT EMERGENCY EXIT LIGHT PACK.  OPS CHECK GOOD IAW MM 33-50-71.
